# SDR SWIA200515140

- Difficulty date: June 7, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 6,852 hours, 6,029 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1087
- Condition: Malfunctioned
- Location: Stab Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, J
- Precautionary procedure: O

## Discrepancy

STAB CH NR 1 STATUS MESSAGE.  REPLACED HSTCU IAW MM 27-40-00.  OPS CHECK GOOD.
